# SDR USAA2013010300005

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 40,975 hours, 16,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480019217950
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - CRACK ON WEB PLATE BETWEEN FR68 TO FR69, S23R.  REPLACED WEB PLATE BETWEEN FR68 TO FR69, S23R IAW A319 SRM 51-42-11.
